# SDR KBM2006F00192

- Difficulty date: May 2, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- System (JASC): 2120 · Air Distribution System
- Part: Blower Motor
- Part number: 050084661
- Part serial: 2245
- Condition: Malfunctioned
- Location: Air Circultn Sys
- Part time: 1,130 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

7 INCH BLOWER MOTOR, UNIT BLOWS WARM AIR, REMOVED AND REPLACED.  (K)
